# SDR MALA040658

- Difficulty date: October 21, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,151 hours, 16,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

STRONG PLASTIC ODOR IN ENTIRE CABIN OF AIRCRAFT INFLIGHT.  MAINTENANCE INSPECTED A/C INTERIOR, EXTERIOR, AND UNDER FLOORBOARDS FOR POSSIBLE SOUCE OR ODOR.  NO DEFECTS NOTED.  RAN A/C 20 MINUTES ON GROUND, NO UNUSUAL ODORS NOTED BY EITHER TECHNICIAN ON BOARD.  SUSPECT ODOR MAY HAVE BEEN RTV, AS A/C RECETLY OUT OF C-CHECK.  OPS CHECK OF ALL BLEED VALVES HP/LP BOTH ENGINE GOOD.
